# SDR AALA202210314020

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 5,623 hours, 2,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: L1 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY SMOKE DETECTOR AURAL ALERT WITH NO SMOKE, SUSPECT FALSE WIRING. REMOVED AND REPLACED L1 LAVATORY SMOKE DETECTOR PER AMM 26-14-01.
